Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft ladydee54

Posted by SusanP on August 22, 2004, at 16:11:19

In reply to Re: withdrawal symptoms coming off zoloft, posted by ladydee54 on June 12, 2004, at 19:36:19

I have been on Zoloft 100mg for 10 years. In June, I was layed off from my job and decided that I could not afford to buy the Zoloft so I stopped taking them and the fun began. I went to bed on a Tuesday night and as I lay down, I had what felt like a electrical current go up my neck and over my head, the room started spinning. I kept telling myself that this would go away and I kept turning over trying to find a comfortable position until I finally fell asleep. The next morning I awoke to go on a job interview and was unable to walk or sit up. I called to my mother and she called a ambulance thinking that I had a stroke. I got to the hospital and the E.R. doctor ran tests and told me I had vertigo, gave me a prescription of Antivert, told me to follow-up with my primary physician and sent me home. The antivert did not help, I went to see my primary physician and he increased the Antivert and sent me home. I have been to several other doctors and back to the E.R., admitted to the hospital, been on the internet and talked with anyone that I could to try to get answers. All kinds of test have been run with no results. I have been in bed for 6 weeks. I have been dizzy, nauseated, very tired, crying for no reason, irrate, aggitated and feelings of suicide. Last week, I decided to go to a Chiropractor as a last resort and he researched the Zoloft and found that I was having withdrawals. I cannot understand how a Chiropractor could figure out what was wrong with me and not any of the other doctors that I went to (some of them being specialists). The only difference was that the Chiropractor acts like he cares. Anyway, I am now going to the Chiropractor and he is helping me get past the withdrawals of Zoloft. I am still dizzy, nauseated and weak, but at least I now know what the problem is and have someone helping me. I have not taken Zoloft for the past week and the symptoms are getting a little better. I know that this will take time and am resolved that I will get through this.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SusanP thread:5582
URL: http://www.dr-bob.org/babble/20040821/msgs/380911.html